# SDR UIEA2020052601131

- Difficulty date: May 24, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,238 hours, 17,627 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Packs
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG HI FLOW INHIBIT.  OPERATED BOTH LEFT AND RIGHT PACKS AND REF FIM 21-51 FAULT TREE 813. OPS CHECK GOOD. NO MSG REPEATED. OK FOR RTS.
